# SDR CA140303018

- Difficulty date: March 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Rroyce BR700715C130
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Tube
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) IFSD FUEL SHUTOFF CABLE ENGAGEMENT BR715, ESN 13195 SHUTS DOWN DURING AIRCRAFT`S APPROACH PHASE, IFSD, FUEL SHUTOFF VALVE WAS ENGAGED THROUGH ITS CABLE/HANDLE ASSY THE MECHANISM IS DESIGNED TO ONLY ENGAGE DURING A TURBINE OVERSPEED INSPECTION REVEALS AN ABNORMAL WEAR OF THE REF TUBE THAT RESULTED IN ENOUGH ROTATION TO ENGAGE THE FUEL SHUTOFF CABLE/HANDLE. ESN 13195 WAS REMOVED FROM ACFT AND SENT TO RRC FOR INVESTIGATION, BR715, ESN 13195, IFSD FUEL SHUTOFF CABLE ENGAGEMENT ESN 13195, SHUTS DOWN DURING AIRCRAFT`S APPROACH PHASE, IFSD, FUEL SHUTOFF VALVE WAS ENGAGED THROUGH ITS CABLE/HANDLE ASSY THE MECHANISM IS DESIGNED TO ONLY ENGAGE DURING A TURBINE OVERSPEED INSPECTION, REVEALS AN ABNORMAL WEAR OF THE REF TUBE THAT RESULTED IN ENOUGH ROTATION TO ENGAGE THE FUEL SHUTOFF CABLE/HANDLE.
